# SDR UHLA002921

- Difficulty date: December 15, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N802SA
- Make and model: Dhav DHC8311
- Aircraft serial: 250
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Condition: Shorted
- Location: Nose Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

FLT 224 - BUF-TTN - FIVE MINUTES AFTER TAKEOFF, GEAR HANDLE AND RIGHT GEAR UNSAFE LIGHT ILLUMINATED.  CREW HEARD A THUMP AND BOTH LIGHTS WENT OUT.  THE CREW RETURNED TO BUF.  FOUND AND REPAIRED SHORTED WIRING HARNESS BEHIND PSEU RACK ON WARDROBE TOP SHELF.  REPOSITIONED HARNESS IN NOSE GEAR COMPARTMENT.  REMOVED AND REPLACED PSEU.  OPS CHECKED GOOD.  AIRCRAFT WAS RELEASE FOR SERVICE.  (M)
